Sifat Kemonotonan Barisan Trapezoid Sum dari Kelas Fungsi Nonkonveks dan Nonkonkaf

Yudasril Yudasril, Berlian Setiawaty, I Gusti Putu Purnaba


The objective of this research is to show the monotonicity properties of the trapezoid sum sequence in general of nonconvex or nonconcave real valued continuous functions on interval  corresponding to partitions of  obtained by dividing  into equal length subintervals. The decreasing monotony of the trapezoid sum generically does not happen in class of nonconcave functions. The same thing happens when restricted to the monotone nonconcave functions, namely in class of nonconcave increasing or nonconcave decreasing functions. Furthermore, in class of nonconvex functions, the trapezoid sum sequence generically does not increasing, as well as in class of increasing nonconvex or decreasing nonconvex functions.


monotone; nonconcave; nonconvex; trapezoid sum

Full Text:



R. G. Bartle and D. R. Shertbert. Introduction to Real Analysis Fourth Edition. New Jersey, US: J Wiley, 2010.

W. Cheney and D. Kincaid. Numerical Mathematics And Computing Sixth Edition. Texas, US: Thomson Higher Education, 2008.

G. Bennet and G. Jameson, "Monotonic Avarages of Convex Function", Mathematical Analysis and Applications, vol. 252, no. 1, pp. 410-436, 2000.

I. Kyrezi, “Monotonicity properties of Darboux sums,” Real Anal. Exch., vol. 35, no.1, pp. 43-64, 2010.

T. S. MA. Banach-Hilbert Spaces, Vector Measures and Group Representations. Singapore: World Scientific Publishing, 2002.

D. Chatterjee. Topology: General and Algebraic. New Delhi, IN: New Age International Limited, 2007.

J. C. Oxtoby. Measure and Category. London, UK: Springer-Verlag, 1980.

M. Hochman, "Genericity in Topological Dynamics", Ergodic Theory and Dynamical Systems, vol. 28, no. 1, pp. 125-165, 2008.

G. M. Lee and T. S. Pham, "Generic Properties for Semialgebraic Programs", SIAM Journal on Optimization, vol. 27, no. 3, pp. 2061-2084, 2017.

G. M. Lee and T. S. Pham, "Stability and Genericity for Semialgebraic Compact Programs", Journal of Optimization Theory and Applications, vol. 169, no. 5, pp. 473-495, 2016.

F. Balibrea, J. Smital, and M. Stefankova, "On Generic Properties of Nonautonomous Dynamical Systems", International Journal of Bifurcation and Chaos, vol. 28, no. 8, p. 1850102, 2018.



  • There are currently no refbacks.

Jumlah Kunjungan:

Creative Commons License
Limits: Journal Mathematics and its Aplications by Pusat Publikasi Ilmiah LPPM Institut Teknologi Sepuluh Nopember is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Based on a work at